| Catalog Number |
212522 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: this memo is to summarize findings on your complaint related to kit tb stain kit k, catalog number: 212522, batch number: 4191205, complaint#: (b)(4) for unsatisfactory packaging.Components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.The batch history record review indicated no discrepancies.All release testing was satisfactory.Complaint trends were reviewed for a period covering 12 months.During that time there has been a trend for this defect was identified.The customer reported the kit expiration date is 30-apr-2025 but a component within the kit expires 30-sep-2024.This complaint is confirmed.A corrective and preventative action (capa) was initiated for the defect in question.Bd will continue to trend on labeling complaints and assess product intended uses against regulatory requirements.
Event or Problem Description
It was reported prior to using one (1) bd bbl¿ tb stain kit k that the product was labeled with an expiration date of 30-sep-2024 but really expired on 30-apr-2025.There was no health impact or consequence reported.